# SDR AALA972190

- Difficulty date: November 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N845AA
- Make and model: Boeing 727223
- Aircraft serial: 20986
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Broken
- Location: Bs 950
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - BELTFRAME ON LOWER FORWARD CORNER OF AFT CARGO DOOR BROKEN.  CUT OUT DAMAGE AND INSTALLED STAINLESS FORMER REPAIR PER SRM 51-40-3.  (M)
